Alert archive / Hawaii / High Surf Warnings in 2017

High Surf Warning 6, NWS Honolulu, HI

February 7, 2017Honolulu County, Kauai County, Kalawao County, Hawaii

NWS Honolulu, HI issued this high surf warning at Feb 7, 2017, 3:30 AM HST for Honolulu County, Kauai County, Kalawao County, Hawaii. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 7, 2017, 3:30 AM HST (13:30 UTC)
Expired
Feb 8, 2017, 3:25 PM HST
In force
36 hr
Issued by
NWS Honolulu, HI

Counties Honolulu County, HI, Kalawao County, HI, Kauai County, HI

The nearest sounding before it

Lihue, (PHLI), launched 12:00Z, 1.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 12:00Z on 2017-02-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 12:00Z on 2017-02-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

477 
WHHW40 PHFO 071330
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST TUE FEB 7 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
AND KAUAI AND FOR NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU MOLOKAI AND
THE BIG ISLAND...

.SURF WILL CONTINUE TO RISE THIS MORNING...AND IS EXPECTED TO 
REACH THE HIGH SURF WARNING CRITERIA FROM LATER TODAY THROUGH 
WEDNESDAY. THIS WILL BE A LONG-DURATION EVENT THAT COULD LEAD TO 
OVERWASH ONTO VULNERABLE ROADWAYS ALONG THE IMMEDIATE COASTS THAT 
ARE TYPICALLY IMPACTED DURING LARGE SWELL EVENTS...MAINLY AROUND 
THE TIMES OF HIGH TIDE FROM TONIGHT THROUGH WEDNESDAY.

HIZ001>003-007-008-012-013-017-019-020-080230-
/O.UPG.PHFO.SU.Y.0017.000000T0000Z-170209T0400Z/
/O.NEW.PHFO.SU.W.0006.170207T1330Z-170209T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
330 AM HST TUE FEB 7 2017

...HIGH SURF WARNING IN EFFECT UNTIL 6 PM HST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST WEDNESDAY. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU... 
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...WILL RISE TO 
  20 TO 25 FEET LATER TODAY...AND CONTINUE THROUGH WEDNESDAY. 
  ALONG WEST FACING SHORES OF MOLOKAI...WILL RISE TO 13 TO 18 FEET 
  LATER TODAY...AND CONTINUE THROUGH WEDNESDAY.

* TIMING...THROUGH WEDNESDAY AFTERNOON.

* HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS PORTIONS
  OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG LONGSHORE
  AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY IMPACT HARBORS
  MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS 
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING 
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ006-023-080230-
/O.CON.PHFO.SU.Y.0017.000000T0000Z-170209T0400Z/
WAIANAE COAST-KONA-
330 AM HST TUE FEB 7 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* SURF...ALONG WEST FACING SHORES OF OAHU...WILL RISE TO 13 TO 18 
  FEET LATER TODAY...AND CONTINUE THROUGH WEDNESDAY. ALONG WEST 
  FACING SHORES OF THE BIG ISLAND...WILL RISE TO 8 TO 11 FEET LATER 
  TODAY...AND CONTINUE THROUGH WEDNESDAY.

* TIMING...THROUGH WEDNESDAY AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HOUSTON
3 follow-up statements
475 
WHHW40 PHFO 080124
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
324 PM HST TUE FEB 7 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
AND KAUAI AND FOR NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU MOLOKAI AND
THE BIG ISLAND...

.SURF WILL CONTINUE TO RISE THIS EVENING...REACHING WARNING CRITERIA
TONIGHT THROUGH WEDNESDAY. THIS EVENT COULD LEAD TO OVERWASH ONTO
VULNERABLE ROADWAYS ALONG THE IMMEDIATE COASTS TYPICALLY IMPACTED
DURING LARGE SWELL EVENTS...MAINLY AROUND THE TIMES OF HIGH TIDE
FROM TONIGHT THROUGH WEDNESDAY.

HIZ001>003-007-008-012-013-017-019-020-081430-
/O.CON.PHFO.SU.W.0006.000000T0000Z-170209T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
324 PM HST TUE FEB 7 2017

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST WEDNESDAY...

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU...
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...RISING TO 20
  TO 25 FEET TONIGHT...AND CONTINUE THROUGH WEDNESDAY. ALONG WEST
  FACING SHORES OF MOLOKAI...RISING TO 13 TO 18 FEET TONIGHT...AND
  CONTINUE THROUGH WEDNESDAY.

* TIMING...THROUGH WEDNESDAY AFTERNOON.

* HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS 
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG 
  LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY 
  IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ006-023-081430-
/O.CON.PHFO.SU.Y.0017.000000T0000Z-170209T0400Z/
WAIANAE COAST-KONA-
324 PM HST TUE FEB 7 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST
WEDNESDAY...

* SURF...ALONG WEST FACING SHORES OF OAHU...RISING TO 13 TO 18
  FEET TONIGHT...AND CONTINUE THROUGH WEDNESDAY. ALONG WEST FACING
  SHORES OF THE BIG ISLAND...RISING TO 8 TO 11 FEET TONIGHT...AND
  CONTINUE THROUGH WEDNESDAY.

* TIMING...THROUGH WEDNESDAY AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

TS
155 
WHHW40 PHFO 081330
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST WED FEB 8 2017

...HIGH SURF WARNING FOR NORTH AND WEST FACING SHORES OF NIIHAU
AND KAUAI AND FOR NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...
...HIGH SURF ADVISORY FOR WEST FACING SHORES OF OAHU MOLOKAI AND
THE BIG ISLAND...

.SURF WILL REACH WARNING CRITERIA TODAY. THIS EVENT COULD LEAD TO
OVERWASH ONTO VULNERABLE ROADWAYS ALONG THE IMMEDIATE COASTS
TYPICALLY IMPACTED DURING LARGE SWELL EVENTS...MAINLY AROUND THE
TIMES OF HIGH TIDE.

HIZ001>003-007-008-012-013-017-019-020-090230-
/O.CON.PHFO.SU.W.0006.000000T0000Z-170209T0400Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
330 AM HST WED FEB 8 2017

...HIGH SURF WARNING REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* SURF...ALONG NORTH AND WEST FACING SHORES OF KAUAI AND NIIHAU...
  AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...RISING TO 20
  TO 25 FEET. ALONG WEST FACING SHORES OF MOLOKAI...RISING TO 13
  TO 18 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* HIGH...EXPECT OCEAN WATER OCCASIONALLY SWEEPING ACROSS 
  PORTIONS OF BEACHES...VERY STRONG BREAKING WAVES...AND STRONG 
  LONGSHORE AND RIP CURRENTS. BREAKING WAVES MAY OCCASIONALLY 
  IMPACT HARBORS MAKING NAVIGATING THE HARBOR CHANNEL DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE BREAKING SURF...SIGNIFICANT SHOREBREAK...AND DANGEROUS
CURRENTS MAKE ENTERING THE WATER VERY HAZARDOUS. ANYONE ENTERING
THE WATER COULD FACE SIGNIFICANT INJURY OR DEATH.

&&

$$

HIZ006-023-090230-
/O.CON.PHFO.SU.Y.0017.000000T0000Z-170209T0400Z/
WAIANAE COAST-KONA-
330 AM HST WED FEB 8 2017

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* SURF...ALONG WEST FACING SHORES OF OAHU...RISING TO 13 TO 18
  FEET. ALONG WEST FACING SHORES OF THE BIG ISLAND...RISING TO 8
  TO 11 FEET.

* TIMING...THROUGH THIS AFTERNOON.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$
180 
WHHW40 PHFO 090125
CFWHFO

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
325 PM HST WED FEB 8 2017

...HIGH SURF ADVISORY FOR NORTH AND WEST FACING SHORES OF NIIHAU
KAUAI OAHU MOLOKAI...NORTH FACING SHORES OF MAUI...AND WEST FACING
SHORES OF THE BIG ISLAND...

.SURF IS TRENDING DOWN AND WILL CONTINUE TO LOWER THROUGH TONIGHT.
HEIGHTS ARE EXPECTED TO DROP BELOW ADVISORY LEVELS BY TOMORROW.

HIZ001>003-007-008-012-013-017-019-020-091430-
/O.CAN.PHFO.SU.W.0006.000000T0000Z-170209T0400Z/
/O.EXB.PHFO.SU.Y.0017.000000T0000Z-170209T1600Z/
NIIHAU-KAUAI WINDWARD-KAUAI LEEWARD-OAHU NORTH SHORE-OAHU KOOLAU-
MOLOKAI WINDWARD-MOLOKAI LEEWARD-MAUI WINDWARD WEST-
MAUI CENTRAL VALLEY-WINDWARD HALEAKALA-
325 PM HST WED FEB 8 2017

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 AM HST THURSDAY...
...HIGH SURF WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST THURSDAY. THE HIGH
SURF WARNING HAS BEEN CANCELLED. 

* SURF...ALONG NORTH AND WEST FACING SHORES OF NIIAHU AND
  KAUAI...AND NORTH FACING SHORES OF OAHU MOLOKAI AND MAUI...15 TO
  20 FEET TONIGHT...THEN LOWERING TO 8 TO 12 FEET THURSDAY. ALONG
  WEST FACING SHORES OF MOLOKAI...10 TO 15 FEET TONIGHT...BECOMING
  4 TO 8 FEET THURSDAY.

* TIMING...THROUGH TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

HIZ006-023-091430-
/O.EXT.PHFO.SU.Y.0017.000000T0000Z-170209T1600Z/
WAIANAE COAST-KONA-
325 PM HST WED FEB 8 2017

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

* SURF...ALONG WEST FACING SHORES OF OAHU...10 TO 15 FEET
  TONIGHT...BECOMING 4 TO 8 FEET THURSDAY. ALONG WEST FACING
  SHORES OF THE BIG ISLAND...6 TO 8 FEET TONIGHT THEN LOWERING TO
  4 TO 6 FEET THURSDAY.

* TIMING...THROUGH TONIGHT.

* IMPACTS...MODERATE...EXPECT STRONG BREAKING WAVES...SHORE 
  BREAK...AND STRONG CURRENTS MAKING SWIMMING DANGEROUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BEACHGOERS...SWIMMERS...AND SURFERS SHOULD HEED ALL ADVICE GIVEN
BY OCEAN SAFETY OFFICIALS AND EXERCISE CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this high surf warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this high surf warning went out at Feb 7, 12:15 AM HST, 3 hours 15 minutes earlier.

Area forecast discussion, Feb 7, 12:15 AM HST, 3 hours 15 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Honolulu HI
1215 AM HST Tue Feb 7 2017

.UPDATE...
Winds have eased over Maui county earlier. Moreover, even it is
still gusty over the lower elevations of the Big Island, wind speeds
have stayed below advisory levels. Therefore, have canceled the
wind advisory for Maui county as well as the Big Island. Winds at
Mauna Kea and Mauna Loa remain rather strong, and the high wind
warning for that area continues.

&&

.SYNOPSIS...
A cold front will reach the Big Island overnight into Tuesday
morning. Gusty southwesterly winds will continue ahead of and along
the front over the Big Island through rest of the evening. The front
will bring showers and possibly a thunderstorm as it advances, with
a cooler and drier northwesterly flow settles over rest of the state
behind the front. High pressure and drier conditions will spread
across the state Tuesday through Thursday night. Another cold front
is expected to push down the island chain late Friday night through
Saturday.

&&

.DISCUSSION...
The leading edge of a cold front is on the way exiting Maui this
evening, with decreasing showers over Maui county through rest of
the evening.  There are still strong winds associated with the
front, as wind profile from Upolu radar shows 20 to 25 kt winds at
the lowest level. Moreover, the moisture associated with this cloud
band has deepened a bit, now reaching over 15 thousand feet. Hence,
there are still embedded heavier rain associated with this frontal
band as well. Therefore, Big Island will be the last main Hawaiian
islands to be affect by this front. Expect strong and gusty
southwesterly winds for the Big Island with increasing clouds and
showers and even locally heavier showers developing through rest of
the evening. Strong winds are still expected to most likely
affecting the eastern terrain. A wind advisory remains in effect for
the lower elevations of portions of Maui county and the Big Island
at this time. Even though winds will be decreasing over Maui county,
shall leave the advisory as is and revisit the issue by midnight as
by then, the conditions over the Big Island will unfold.
Furthermore, winds remain rather strong at the summits of Mauna Loa
and Mauna Kea. A high wind warning remains in effect for those
summits at least through early Tuesday morning. This may need to be
extended if the strong winds persist. The summits may also see more
wintry weather due to the deepening of the moisture and may see a
winter weather advisory type situation. Shall continue to monitor
the possible development on this weather scenario.

Mainly fair weather is expected for the rest of the islands this
evening as a drier airmass with northwesterly wind flow spreads
across the area.

This cold front is still expected to exit east of the Big Island by
Tuesday night, with surface high pressure then passing north of the
islands Wednesday through Thursday. Therefore, expect improving
weather for the Big Island later on Tuesday, with decreasing winds
at the lower levels and clouds and showers. Rest of the islands will
see mainly fair weather with mainly light northerly winds. Winds
will gradually shift more eastward and diminish late Wednesday into
Thursday. Light showers will be confined to the windward terrain,
while little rain is expected leeward.

The GFS and ECMWF both continue to indicate another cold front
advancing through the islands late Friday and Saturday. Southerly
winds and rain chances will increase across the area ahead of the
front on Friday. Another round of advisory level kona winds is
likely for now. This next front will likely to reach the western
half of the state on Friday night, and reaching the Big Island on
Saturday, with winds decreasing behind the feature. Forecast models
hint there may be a little more lingering moisture behind this next
front.

&&

.AVIATION...
A cold front currently over Maui tonight will continue to slowly
move southeastward to the Big Island through Tuesday. The front
will bring strong gusty winds and rain over the eastern half of
the state, which will result in reduced visibility, low overcast
ceilings, and moderate turbulence. Improving VFR conditions are
WILL develop behind the frontal band.

AIRMET Sierra is in effect for tempo IFR conditions over Lanai and
Maui at this time, with AIRMET Sierra for tempo mountain
obscurations over surrounding islands of Molokai and The Big
Island.

AIRMET Tango remains in effect for moderate turbulence across
Maui Lanai and The Big Island. Strong wind speeds will taper off
behind the front.

&&

.MARINE...
Rough conditions will continue across all Hawaiian waters through
early Tuesday morning due to strong west to southwest winds and
short-period seas associated with a cold front moving down the
eastern portion of the island chain. These adverse conditions
include the marine zones that are typically protected during strong
trade winds or from large northwest swells. As a result, a Small
Craft Advisory (SCA) remains in effect for all Hawaiian waters
through tonight. In addition to the rough boating conditions, choppy
surf is also expected along exposed south and west facing shores
tonight. The SCA will also be in effect for all Hawaiian waters,
except the Maui County Leeward Waters, Maalaea Bay, and the Pailolo
Channel, from Tuesday morning through Wednesday.

The front will continue moving through the Maui County waters
tonight. and then into the vicinity of the Big Island Tuesday.
Moderate to locally fresh northwest winds will fill in behind the
front. Winds are forecast to shift out of the north on Wednesday,
and then out of the east-southeast Thursday ahead of the next cold
front approaching the region. As this next front moves closer to the
islands later this week, expect similar conditions to develop once
again across most Hawaiian waters from Friday into next weekend with
strong southwest winds and rough seas returning.

A large west-northwest swell (300-315 deg) associated with a very
active weather pattern across the northwest Pacific will continue to
spread down the island chain tonight, then persist through mid week
before trending down. This swell is expected to be a long- duration
event, with surf reaching the High Surf Advisory criteria along
exposed north and west facing shores tonight, including the leeward
Big Island. Surf is expected to approach the High Surf Warning
criteria from Tuesday through Wednesday. Therefore, excessive wave
run-up may become a possibility through this period, which could
translate to overwash onto the typical vulnerable coastal roadways
Wednesday, mainly around the times of high tide.

Looking ahead into the upcoming weekend, another large
west-northwest swell (300 deg) is expected to fill in and impact the
local area with surf reaching the High Surf Advisory criteria along
exposed north and west facing shores from Friday night through
Saturday. This swell source will be associated with a developing
hurricane-force low currently centered just east of Japan that is
forecast to lift northeastward toward the Aleutian Islands through
mid week.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
High Surf Advisory until 6 PM HST Wednesday for Niihau-Kauai
Windward-Kauai Leeward-Waianae Coast-Oahu North Shore-Oahu
Koolau-Molokai-Maui Windward West-Maui Central Valley-Windward
Haleakala.

High Surf Advisory until 6 PM HST Wednesday for Kona.

High Wind Warning until 6 PM HST Wednesday for Big Island
Summits.

Small Craft Advisory until 6 PM HST Wednesday for Kauai
Northwest Waters-Kauai Windward Waters-Kauai Leeward Waters-
Kauai Channel-Oahu Windward Waters-Oahu Leeward Waters-Kaiwi
Channel-Maui County Windward Waters-Alenuihaha Channel-Big
Island Windward Waters-Big Island Leeward Waters-Big Island
Southeast Waters.

Small Craft Advisory until 6 AM HST Tuesday for Maui County
Leeward Waters-Maalaea Bay-Pailolo Channel.

&&

Aviation...Bohlin
Marine...Houston
Public...Hui

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 5:26 PM HSTAreal Flood AdvisoryHFOKalawao3 hr

Nearby

High Surf Warnings in Hawaii, 2017Every high surf warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.